# SDR SWAA2022022447701

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 21,674 hours, 9,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP LOWER SURFACE HAS LARGE AREA OF DELAMINATION AT INBOARD END / REMOVED AND INSTALLED NEW LEFT WING; OUTBOARD AFT FLAP. IAW AMM 27-51-22-000-801; AMM 27-51-22-400-801. ADJUSTMENT GOOD. ATAG # WT1094 POS L/H TAB / GRB NO. 1046165 P/N OFF 113A3700-25 S/N OFF S1208-12 P/N ON 113A3700-19 S/N N 001476
